# SDR CALA2025052104885

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N38458
- Make and model: Boeing 737924ER
- Aircraft serial: 37199
- Aircraft time: 39,847 hours, 14,515 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Battery
- Part number: BFS24M0DA
- Part serial: 10009
- Condition: Expired
- Location: Fuel Shutoff
- Part time: 29,825 hours, 3,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FUEL SHUTOFF BATTERY REPLACE {B737-28-3-0190} - REMOVED AND REPLACED EMERGENCY FUEL SHUTOFF BATTERY ASSY REF AMM 28-22-14.PARTS USED:  27-2434-9-9002, QTY :1 ROTABLE PARTS CHG:TT # 1397112 SN OFF 0459 PN OFF 27-2434-9-9002 IPC REFERENCE # MFG SN OFF NOT ON AC M&E OFF 27-2434-9-9002 SN OFF 0459 - S/N ENTERED IS INVALID
